Texas, 2015Drought in Texas, May 1 to 31, 2015
May 1 to 31, 2015 · NWS OUN · 8 events in 8 counties and zones
With record rainfall throughout the month of May, drought was completely eradicated throughout western north Texas.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
With record rainfall throughout the month of May, drought was completely eradicated throughout western north Texas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 30, 9:51 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 30, 9:51 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT THU APR 30 2015
.AVIATION...
01/06Z TAFS... VFR CONDITIONS EXPECTED TO PREVAIL. HIGH LEVEL
CLOUDS WILL INCREASE TOMORROW AND GENERALLY LIGHT SOUTHEAST
SURFACE WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 79 55 79 / 0 0 0 0
HOBART OK 51 80 53 80 / 0 0 0 0
WICHITA FALLS TX 52 80 54 80 / 0 0 0 0
GAGE OK 49 80 54 82 / 0 0 0 0
PONCA CITY OK 50 79 55 81 / 0 0 0 0
DURANT OK 54 79 54 79 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
23/11
Hazardous weather outlook, Apr 30, 10:17 AM CST, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1117 AM CDT THU APR 30 2015
OKZ004>048-050>052-TXZ083>090-011630-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1117 AM CDT THU APR 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
.THUNDERSTORMS...
THUNDERSTORM CHANCES RETURN TO THE AREA BEGINNING LATE SUNDAY
AND INCREASE TUESDAY INTO WEDNESDAY. THERE WILL BE A CHANCE OF
HEAVY RAINFALL AS WELL AS SOME STRONG TO SEVERE STORMS...
ESPECIALLY ON TUESDAY AND WEDNESDAY.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
30/25
Drought, Archer
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Archer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.615, -98.688 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Baylor
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Baylor forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.617, -99.213 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Clay
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Clay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.786, -98.208 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Foard
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Foard forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.975, -99.778 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Hardeman
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Hardeman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -99.746 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Knox
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Knox forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.606, -99.741 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Wichita
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Wichita forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.988, -98.704 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
Drought, Wilbarger
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Wilbarger forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.081, -99.241 (the zone’s center; the record gives no point)
With record rainfall throughout the month of May, drought was completely eradicated throughout the county.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, May 1, 20151 death · 1 event
- Drought in Oklahoma, May 1 to 31, 201533 events
- Drought in Minnesota, May 1 to 19, 201521 events
- Drought in Colorado, May 1 to 31, 201514 events
- Hail and Lightning Strike in Colorado, May 1, 20151 injured · 1 in hail · 4 events
- Drought in California, May 1 to 31, 201511 events
- Drought in New Mexico, May 1 to 31, 20158 events
- Drought in California, May 1 to 31, 20158 events
- Drought in Minnesota, May 1 to 18, 20156 events
- Flooding in Arkansas, May 1 to 5, 20154 events
- Drought in Oklahoma, May 1 to 27, 20154 events
- Drought in Texas, May 1 to 26, 20154 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570536, 570537, 570538, 570539, 570540, 570541, 570542, 570543.